# SDR DL757100613

- Difficulty date: March 8, 2010
- Submitted: March 12, 2010
- Operation: Air carrier
- Aircraft: N679DA
- Make and model: Boeing 757232
- Aircraft serial: 26955
- Aircraft time: 57,097 hours, 25,970 cycles
- Engine: Pwa PW2037
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Lt Recirculation
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LT RECIRC FAN MSG ON EICAS WITH AN OVBD EX VAL OPEN STATUS MESSAGE.  R & R LT RECIRC FAN.  CKS GOOD.
